# SDR UALA2012062903486

- Difficulty date: June 28, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 55,514 hours, 6,471 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS JUST FWD OF DOOR 4L AND JUST AFT OF DOOR 4R ARE INOPERATIVE.  FOUND GALLEY CROSS LIGHT BY 4L SHORTED.  REPLACED LAMP ASSY, LIGHTS BY 4L AND 4R, OPS CHECK GOOD.
